MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DEPUY1 GENTAMICIN CEMENT 40G; BONE CEMENT : BONE CEMENT

DEPUY INTERNATIONAL LTD - 8010379 DEPUY1 GENTAMICIN CEMENT 40G; BONE CEMENT : BONE CEMENT
Model Number 5450-31-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2014, medical records reported that the patient undergoes a steroid injection for right knee pain and crepitation.Doi: on (b)(6) 2012; doe: unknown; right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).E3 initial reporter occupation: legal guardian.H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Dmf#: 13704, trade name: gentamicin sulphate, active ingredient(s): gentamicin sulphate, dosage form: powder, strength 1.0g active in our cements.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DEPUY1 GENTAMICIN CEMENT 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17086060
Report Number1818910-2023-11887
Device Sequence Number6070069
Product Code MBB
UDI-Device Identifier10603295174264
UDI-Public10603295174264
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number5450-31-500
Device Catalogue Number545031500
Device Lot Number3334278
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; PFC SIGMARP STB TB IN 4 10.0; PFCSIGMA 3POST RDDOME PAT 41MM; SIGMA PS CEM FEM SZ4N R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale